MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 5-6 RT 11MM; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAIND,CMNTD,POLYMER/METL/POLYMR

SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 5-6 RT 11MM; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAIND,CMNTD,POLYMER/METL/POLYMR
Catalog Number 74027253
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Date of Event 02/02/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient fell and tore the quad tendon which resulted in the need to replace the insert.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.A clinical investigation concluded that no clinically relevant information was provided to perform a thorough medical investigation.The patient impact beyond the reported contributing factors (fall and subsequent quad-tendon tear) and the revision procedure itself cannot be concluded.No further medical assessment is warranted at this time.Without the return of the actual product involved and no batch information available, our investigation of this report is inconclusive.No further investigation is warranted for this complaint; however, we will continue to monitor for future complaints.Should additional information be received, the complaint will be reopened.We consider this investigation closed.

Brand Name
JRNY II BCS XLPE ART ISRT SZ 5-6 RT 11MM
Common Device Name
PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAIND,CMNTD,POLYMER/METL/POLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7280123
Report Number1020279-2018-00207
Device Sequence Number1250778
Product Code JWH
UDI-Device Identifier00885556179468
UDI-Public00885556179468
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number74027253
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/02/2018
Supplement Date Received by Manufacturer02/02/2018
Initial Report FDA Received Date02/19/2018
Supplement Report FDA Received Date05/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;